# SDR 9810309956

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER GEAR EXTENSION.  CREW CYCLED GEAR WITH SAME RESULTS. GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED THROUGH PEEP HOLE.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR PROXIMITY SENSOR BROKEN.  REPLACED SENSOR, OPERATIONAL CHECK NORMAL.
